# SDR DALA2023072606060

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 SCRATCHES ON SKIN BTW 6 TO 2 O CLOCK POSITION, HOLE #2 CORROSION ON SKIN AND FITTING BTW 1 TO 8 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 1 TO 5 O CLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 1 TO 4 O CLOCK POSITION, HOLE #5 CORROSION ON FITTING BTW 2 TO 4 O CLOCK POSITION, HOLE #6 CORROSION ON SKIN AND FITTING BTW 2 TO 6 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 2 TO 5 AND 11 TO 12 O CLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 1 TO 5 O CLOCK POSITION, HOLE #9 CORROSION ON SKIN BTW 12 TO 1 O CLOCK POSITION AND SCRATCH BTW 10 TO 11 O CLOCK POSITION AND HOLE #10 GOUGE ON SKIN BTW 5 TO 6 O CLOCK POSITION IN REF. CARD 5720-01100-02B JOB # 059-0001 STEP 25. CORRECTIVE ACTION: [ A.D.//A.A] HOLES AT RH ENG DRAG FTG CLAMP-UP HOLES #7,#8 AND #10 WERE REPAIRED PER CARD 5720-01100- 02B AND HOLES #1 TO #6 AND #9 WERE REPAIRED PER ER/A 609566-14AD REV:ORIGINAL; SECTION I: PERMANENT REPAIR. (LP 2883271)
